MAUDE Adverse Event Report: DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT

DEPUY CMW - 9610921 SMARTSET MV 20G - EO; BONE CEMENT : BONE CEMENT
Catalog Number 3122020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2015, the patient underwent total left knee arthroplasty due to degenerative joint disease.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2018, the patient underwent a left knee revision due to loosening of the tibial component.The surgeon reported the tibial component was grossly loose at the implant to cement interface, and easily removed with just finger pressure.He noted the femoral component was stable and not revised.The patellar component was not revised.The patient was implanted with attune knee system and depuy cement x 2.There were no complications reported with the procedure.Doi: (b)(6) 2015.Dor: (b)(6) 2018, (lt knee).
 
Additional Manufacturer Narrative
This is a duplicate of 1818910-2018-71255.1818910-2019-119563 is being retracted as it is a report duplication.1818910-2018-71255 will be kept for investigational purposes.

Brand Name
SMARTSET MV 20G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key9401677
Report Number1818910-2019-119563
Device Sequence Number16951817
Product Code LOD
UDI-Device Identifier10603295168362
UDI-Public10603295168362
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2016
Device Catalogue Number3122020
Device Lot Number7936616
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/02/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 5 6MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE MEDIAL DOME PAT 32MM; ATTUNE CR FB INSRT SZ 5 6MM; ATTUNE CR FEM LT SZ 5 NAR CEM; ATTUNE MEDIAL DOME PAT 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR